Please help!

Forums ► Spiritual Creatures ► Please help!
Reply to this post oldest 1 newest Start a new thread

Pages: oldest 1 newest

Please help!
By:
Post # 1
So I see these girls in my head. There's two of them. They are pale and have black hair and are naked. They always do the same things. They make me think about sex, masturbating,or pretend to be other people, and even try to give me anxiety. I dont know how but I can see in my head like I'm in a dark room. Both of them are there. On my right and left side. and sometimes I see other things that look like demons.when I close my eyes they make projections and I see a lot of things that cant be explained. Sometimes I even feel like they can touch me, cause pains, or even have sex with me. According to the doctors I have autism and psychosis. Sometimes when I'm looking around I see black orbs, white orbs, or white smudges that look a little like ghosts. I cant think, talk to myself in my head and im very tired. I have tried prayer, protective stones and even a few spells and cant seem to get away from them. Please help me identify what they are and how to get away from them. Please and thank you
Login or Signup to reply to this post.

Re: Please help!
By: / Novice
Post # 2

Are you on medication for your psychosis?

Login or Signup to reply to this post.

Re: Please help!
By:
Post # 3
Yes I was hospitalized because the vouces made me twitch. It made it stop once I took medication but after months of taking it nothing changed. Psychatrist told me that most people wouldnt be able to hear voices or see things with the amount of time ive been taking the meds. But I still see and hear things. I'm off the medication now because nothing changed and I still feel the same.
Login or Signup to reply to this post.

Re: Please help!
By: / Novice
Post # 4

They ought to try different medications if one doesn't work. For example if you were on Seroquel , they should first try upping the dosage, and if that doesn't work, they should try Risperdal . And so on and so forth.

Login or Signup to reply to this post.

Re: Please help!
By:
Post # 5
I was on 4mg of risperadol. I should also mention I tried to use the "summon cat familiar" spell thats on the front page. I know I never noticed it for a year but once the voices started it started off very negative and made me depressed. I know its still here to this day and I still have trouble with it. I was maybe thinking it splits into these girl forms to make me keep giving it attention or maybe it uses its famuliar friends cause I see cats. I'm not sure what to believe but this is all i have
Login or Signup to reply to this post.

Re: Please help!
By: / Novice
Post # 6

It's best to rule out the possibility of psychological reasons. That being said, there should be no harm in a basic light banishing.

Login or Signup to reply to this post.

Reply to this post oldest 1 newest Start a new thread

Pages: oldest 1 newest